Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Veginal tablet coming out in the form of powder. Is it normal?

i used veginal tablet in night and it is coming out in morning in the form of powder is it normal
Asked On : Tue, 3 May 2011
Answers:  2 Views:  689
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
  User's Response
Yes, this process is normal, the tablet dissolve within 30 mints, please be in lye-down position after u insert the tablet, if you feel itching, irritation, burning than consult to a Doctor.
Answered: Tue, 3 May 2011
OBGYN Dr. Rakhi Tayal's  Response
Thanks for choosing HealthcareMagic forum.
When you insert a tablet vaginally, it gets moistened with the help of vaginal secretions and dissolves in the vaginal fluids. Only the active component of the tablet gets absorbed through the vaginal mucosa and rest of the tablet base comes out as powder.
Dr. Rakhi Tayal
Answered: Thu, 5 May 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor